Again nice equations for nice groups

Abhyankar, Shreeram S. (1996) Again nice equations for nice groups Proceedings of the American Mathematical Society, 124 (10). pp. 2967-2976. ISSN 0002-9939

PDF - Publisher Version

Official URL:

Related URL:


Nice quartinomial equations are given for unramified coverings of the affine line in nonzero characteristic p with PSU(2m − 1, q1) and SU(2m − 1, q') as Galois groups where m > 1 is any integer and q' > 1 is any power of p.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:98
Deposited On:17 Sep 2010 06:50
Last Modified:16 May 2016 11:22

Repository Staff Only: item control page